I have purple discolouration on my nose (like an upside down triangle) and in the bit between my cartilage. I've got damage to the cartilage in my nose from an accident, and have had fillers which I suspect has caused the discolouration. I had Juvederm (mid 2011) and ellanse (late 2012, the "two year" duration ellanse). Without filler part of my nose is very flat, so not all the filler is gone. I want to get more filler as I'm getting quite an indent again, but want to get this sorted first.
It is possible that this discoloration is from the injection or from the accident. I would suggest the V-Beam laser to remove any "red" from the nose. If it is from filler, then you need to have the product dissolved with Vitrase. Best, Dr. Green
These answers are for educational purposes and should not be relied upon as
a substitute for medical advice you may receive from your physician. If you
have a medical emergency, please call 911. These answers do not constitute
or initiate a patient/doctor relationship.